# SDR MASA200400478

- Difficulty date: August 26, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 18,901 hours, 16,781 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0214
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 1,053 hours, 1,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO THE CARGO SMOKE DETECTOR ANNUNCIATOR WAS INTERMITTENT IN FLIGHT.  EVERYTHING WAS REMOVED FROM THE CARGO COMPARTMENT AND THE SMOKE DETECTOR WAS DEFERRED WITH THE CREW.  A/C DEPARTED WITHOUT FURTHER INCIDENT.  8/27/04 MAINTENANCE REPLACED SMOKE DETECTOR.
